Open Access
Translator Disclaimer
June 2011 Special section on statistics in neuroscience
Karen Kafadar
Ann. Appl. Stat. 5(2B): 1127-1131 (June 2011). DOI: 10.1214/11-AOAS485

Abstract

This article provides a brief introduction to seven papers that are included in this special section on Statistics in Neuroscience:

(1) Xiaoyan Shi, Joseph G. Ibrahim, Jeffrey Lieberman, Martin Styner, Yimei Li and Hongtu Zhu: Two-state empirical likelihood for longitudinal neuroimaging data

(2) Vincent Q. Vu, Pradeep Ravikumar, Thomas Naselaris, Kendrick N. Kay, Jack L. Gallant and Bin Yu: Encoding and decoding V1 fMRI responses to natural images with sparse nonparametric models

(3) Sourabh Bhattacharya and Ranjan Maitra: A nonstationary nonparametric Bayesian approach to dynamically modeling effective connectivity in functional magnetic resonance imaging experiments

(4) Christopher J. Long, Patrick L. Purdon, Simona Temereanca, Neil U. Desai, Matti S. Hämäläinen and Emery Neal Brown: State-space solutions to the dynamic magnetoencephalography inverse problem using high performance computing

(5) Yuriy Mishchenko, Joshua T. Vogelstein and Liam Paninski: A Bayesian approach for inferring neuronal connectivity from calcium fluorescent imaging data

(6) Robert E. Kass, Ryan C. Kelly and Wei-Liem Loh: Assessment of synchrony in multiple neural spike trains using loglinear point process models

(7) Sofia Olhede and Brandon Whitcher: Nonparametric tests of structure for high angular resolution diffusion imaging in Q-space

Citation

Download Citation

Karen Kafadar. "Special section on statistics in neuroscience." Ann. Appl. Stat. 5 (2B) 1127 - 1131, June 2011. https://doi.org/10.1214/11-AOAS485

Information

Published: June 2011
First available in Project Euclid: 13 July 2011

zbMATH: 1236.62153
MathSciNet: MR2849768
Digital Object Identifier: 10.1214/11-AOAS485

Keywords: brain imaging , exploratory analysis , functional magnetic resonance imaging (fMRI) , Model selection , nonparametric fitting , signal detection

Rights: Copyright © 2011 Institute of Mathematical Statistics

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.5 • No. 2B • June 2011
Back to Top